# SDR TRBA2009053SUP

- Difficulty date: April 11, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N536
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- Aircraft time: 18,573 hours, 21,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 LIGHT BULBS (NO TWO CONSECUTIVE) OF THE FLOOR EMERGENCY ESCAPE PATH MARKING SYSTEM NEAR ROWS 1, 3, 4 AND 5 INOPERATIVE.  SYSTEM DEFERRED ON MEL NR 33-29 AUTH NR 040113-C AT SJT.  ON 04-17 MEL NR 33-29 CLEARED AT DFW, PERFORMED OPS CHECK OF EMERGENCY LIGHT SYSTEM AND FOUND WORKING IN GOOD CONDITION AS PER ATR 72 JIC NR 33-50-00.
